"Boundary Data Smoothness for Solutions of Nonlocal Boundary Value Prob" by Johnny Henderson, Britney Hopkins et al.
 

Mathematics Faculty Articles

Document Type

Article

Publication Date

7-1-2008

Publication Title

Involve

Keywords

Nonlinear boundary value problem, Ordinary differential equation, Nonlocal boundary condition, Boundary data smoothness

ISSN

1944-4176

Volume

1

Issue/No.

2

First Page

167

Last Page

181

Abstract

Under certain conditions, solutions of the boundary value problem y(n)=f(x,y,y′,…,y(n−1)), y(n)=f(x,y,y′,…,y(n−1)), y(i−1)(x1)=yiy(i−1)(x1)=yi for 1≤i≤n−11≤i≤n−1, and y(x2)−∑mi=1riy(ηi)=yny(x2)−∑i=1mriy(ηi)=yn, are differentiated with respect to boundary conditions, where a

Comments

Mathematical Subject Classification 2000
Primary: 34B15, 34B10 Secondary: 34B08

DOI

10.2140/involve.2008.1.167

Peer Reviewed

Find in your library

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 9
  • Usage
    • Downloads: 54
    • Abstract Views: 3
see details

Included in

Mathematics Commons

Share

COinS